# SDR SWIA972645

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,977 hours, 34,583 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FLAP ASYMMETRY AND CONTROL FAULT.  FLAP HANDLE WAS IN UP POSITION.  ALL PAIRS SHOWED IN DOWN POSITION.  COMMAND BAR SHOWED DOWN.  RETURNED TO FIELD. REPLACED FLAP ANNUNCIATOR IAW MM 27-50-05.  OPS CHECK GOOD ON GROUND.  P/N:  306900-1005  S/N ON:  0155  S/N OFF:  0010
